On the distributions of two classes of multiple dependent aggregate claims

Rong Ming Wang*, Kam C. Yuen, Lixing ZHU

*Corresponding author for this work

Research output: Contribution to journalJournal articlepeer-review

1 Citation (Scopus)


In this paper we examine two classes of correlated aggregate claims distributions, with univariate claim counts and multivariate claim sizes. Firstly, we extend the results of Hesselager [ASTIN Bulletin, 24: 19-32(1994)] and Wang & Sobrero's [ASTIN Bulletin, 24: 161-166 (1994)] concerning recursions for compound distributions to a multivariate situation where each claim event generates a random vector. Then we give a multivariate continuous version of recursive algorithm for calculating a family of compound distribution. Especially, to some extent, we obtain a continuous version of the corresponding results in Sundt [ASTIN Bulletin, 29: 29-45 (1999)] and Ambagaspitiya [Insurance: Mathematics and Economics, 24: 301-308 (1999)]. Finally, we give an example and show how to use the algorithm for aggregate claim distribution of first class to compute recursively the compound distribution.

Original languageEnglish
Pages (from-to)655-668
Number of pages14
JournalActa Mathematicae Applicatae Sinica
Issue number4
Publication statusPublished - Oct 2008

Scopus Subject Areas

  • Applied Mathematics

User-Defined Keywords

  • Absolutely continuous
  • Aggregate claim distribution
  • Collective risk model
  • Compound distribution
  • Recursive algorithm


Dive into the research topics of 'On the distributions of two classes of multiple dependent aggregate claims'. Together they form a unique fingerprint.

Cite this